# SDR Z6WR20130724004

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 41,324 hours, 23,909 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bushing
- Part number: 315A21372
- Condition: Blocked
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing, 737
- Component part number: 315A2295172
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE BULLETIN 737-78-1082, IS PREVIOUSLY COMPLIED WITH.  INSPECTION NOTES BLOCKAGE C/T THE 315A2137-2 VENT BUSHING.  IAW SB 1082, FIGURE 6, STEP 6, NOTE "B".  MAKE SURE THAT THE ADHESIVE DOES NOT BLOCK THE HOLE IN THE BUSHING.
